# SDR SWAA2023012682276

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS344+5 RBL32.<[01] EVALUATED INTERCOSTAL AT FWD WET AREA BS344+5'' RBL32 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1; L=0.8'' TOOL USED CALIPER ID: ATS1317 S/N: UNK DUE:08/2023; PART REPLACED PER SRM 51-10-02-0G-0 PART 9.A;[02] -REMOVED INTERCOSTAL AT FWD WET AREA BS344-360 RBL32 WL208.10 IAW SRM 51-40-02-0G-0. -LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG:141A5400. -OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 1; 2 WITH OK TO INSTALL GIVEN AND MEASUREMENT TABLE;[04] INSTALLED INTERCOSTAL AT FWD WET AREA BS344-360 RBL32 WL208.10 IAW SRM 51-40-02-0G-0 AND DWG:141A5400;[05] VERIFIED CORRECTIVE ACTION 4
